Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Manifolds of piecewise linear maps and a related normed linear space


Author: Ross Geoghegan
Journal: Bull. Amer. Math. Soc. 77 (1971), 629-632
MSC (1970): Primary 57A20, 58D15; Secondary 57C99, 54C35, 58B05, 46B05, 46E10
DOI: https://doi.org/10.1090/S0002-9904-1971-12782-9
MathSciNet review: 0277010
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Anderson, On sigma-compact subsets of infinite-dimensional spaces, Trans. Amer. Math. Soc. (to appear).
  • 2. C. Bessaga and A. Pełczyński, Estimated extension theorem, homogeneous collections and skeletons, and their applications to topological classification of linear metric spaces, Fund. Math. 69 (1970), 153-190. MR 273347
  • 3. T. A. Chapman, Dense sigma-compact subsets of infinite-dimensional manifolds, Trans. Amer. Math. Soc. 154 (1971), 399-426. MR 283828
  • 4. R. Geoghegan, On spaces of homeomorphisms, embeddings and functions. I (to appear). MR 295281
  • 5. D. W. Henderson and A. Pełczyński, (to appear).
  • 6. D. W. Henderson and J. E. West, Triangulated infinite-dimensional manifolds, Bull. Amer. Math. Soc. 76 (1970), 655-660. MR 258067
  • 7. H. Torunczyk, On estimated extensions of homeomorphisms in metric spaces, Bull. Acad. Polon. Sci. 18 (1970), 13-16. MR 281236
  • 8. H. Torunczyk, Skeletonized sets in complete metric spaces and homeomorphisms of the Hilbert cube, Bull. Acad. Polon. Sci. 18 (1970), 119-126. MR 264602
  • 9. J. E. West, The ambient homeomorphy of an incomplete subspace of infinite-dimensional Hilbert spaces, Pacific J. Math. 34 (1970), 257-268. MR 277011
  • 10. J. Eells, Jr., On the geometry of function spaces, Internat. Sympos. on Algebraic Topology, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958, pp. 303-308. MR 20 #4878. MR 98419

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A20, 58D15, 57C99, 54C35, 58B05, 46B05, 46E10

Retrieve articles in all journals with MSC (1970): 57A20, 58D15, 57C99, 54C35, 58B05, 46B05, 46E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12782-9

American Mathematical Society